Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

I am feeling irritated, depressed and sort of suicidal with headaches. what can I do to get rid of this ?

Hi I have been on duromine for the past two one and half months now. I have left taking it for the past week. I am feeling irritated, depressed and sort of suicidal with headaches and I also feel like crying. when I was on it, I felt energetic and sometimes tired and sleepy. why am still feeling this way cos I left it already. what can I do to get rid of this feeling. thanks venita
Asked On : Sun, 10 Apr 2011
Answers:  1 Views:  323
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, welcome to healthcaremagic. The symptoms you are facing are due to abrupt discontinuation of duromine without medical advice. It is an addictive drug and you are facing symptoms because of that. You should visit your doctor immediately. Wish you good health.
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor